# SDR SIMA2012059002

- Difficulty date: February 27, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 28,482 hours, 26,741 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Loose
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3237 MAIN CABIN DOOR WAS DIFFICULT TO PUSH OPEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  SECURED PANEL ON MAIN DOOR THAT WAS COMING IN WAY WHILE OPENING THE DOOR.
